Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’m mostly healthy 42 years old woman and after my last physical exam for work my doctor told me that my blood pressure is borderline high. She gave me a prescription for Lisinopril 10 mg to take in the morning. It’s been three weeks now that I’m taking lisinopril and I feel like I’m very sick - it started with fever-like feelings, then it continued on with more sleepiness than it’s usual for me, cough and runny nose.

None of these symptoms are too extreme, but they don’t seem to be going away and I don’t think I can continue much longer on lisinopril if it’s going to make me this weak.

Loading...

Hello,

it's not uncommon that you experience several side effects during first few weeks on lisinopril. Most common of these are dry cough, flu-like feeling and post nasal drip or runny nose. For most people these side effects clear up after some time, but it might take a while.

Besides blood pressure medication and especially if your blood pressure is not too much over the high limit, losing weight, low potassium diet and exercise can do much to bring your blood pressure down. But, don't stop taking this medication on your own because it can cause so called 'rebound hypertension' which means that your blood pressure might spike too high.

Reply

Loading...